No CrossRef data available.
Article contents
Localizations of Hi and Di Rings
Published online by Cambridge University Press: 20 November 2018
Extract
Core share and HTML view are not available for this content. However, as you have access to this content, a full PDF is available via the ‘Save PDF’ action button.
In this paper we study conditions under which certain localizations of semilocal Hi and Di rings satisfy the second chain condition. Two of these results are as follows.
1) If P is a prime in a semilocal Hi ring with depth P > i ≧ height P — 1, then RP satisfies the second chain condition.
2) If P is a prime in a semilocal Dt ring with depth P ≧ i, then RP satisfies the second chain condition.
- Type
- Research Article
- Information
- Copyright
- Copyright © Canadian Mathematical Society 1976
References
1.
Houston, E. G. and McAdam, S., Chains of primes in noeiherian rings,
Indiana University Math. J.
24 (1975), 741–753.Google Scholar
3.
McAdam, S., Saturated chains in noetherian rings,
Indiana Univ. Math. J.
23 (1974), 719–728.Google Scholar
5.
McAdam, S. and Ratliff, L. J., Jr., Polynomial rings and Hi-local rings (II), manuscript.Google Scholar
6.
Pettit, M. E., Properties of Hi-rings, Ph.D. Thesis, Univ. of California at Riverside, 1973.Google Scholar
7.
Ratliff, L. J., Jr., On quasi-unmixed local domains, the altitude formula, and the chain condition for prime ideals (I),
Amer. J. Math.
01 (1969), 508–528.Google Scholar
8.
Ratliff, L. J., Jr., Characterizations of catenary rings, Amer. J. Math. 1)3 (1971), 1070–1108.Google Scholar